MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ 4FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ 4FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number W04200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Neuropathy (1983); Pain (1994)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported in an article in journal of vascular and interventional radiology titled 'ischemic monomelic neuropathy after percutaneous arteriovenous fistula creation', approximately 6 days post procedure the patient developed a severe pain, erythema in the forearm and was diagnosed with ischemic monomelic neuropathy (imn).However, the current status of the patient is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: michael a.Chorney, angelo g.Marino, juan carlos l.Perez lozada (2021).Ischemic monomelic neuropathy after percutaneous arteriovenous fistula creation.Journal of vascular and interventional radiology, 32(4):624-626.Doi: 10.1016/j.Jvir.2020.12.022.Manufacturing review: a device history record review was not conducted as there is no lot number provided.Investigation summary: the sample was not returned for evaluation.The result of the investigation is inconclusive for the reported device use and patient adverse event issue.The definitive root cause for the reported adverse event without device issue could not be determined based upon the available information received from the field communications.Labeling review: the instructions for use for the wavelinq endoavf system was reviewed and contains the following information relevant to the reported event: potential adverse events: the known potential risks related to the wavelinq¿ 4f endoavf system and procedure, a standard avf, and endovascular procedures may include, but are not limited to: aborted or longer procedure; additional procedures; bleeding, hematoma or hemorrhage; bruising; burns; death; electrocution; embolism; failure to mature; fever; increased risk of congestive heart failure; infection; numbness, tingling, and/or coolness; occlusion/stenosis; problem due to sedation or anesthesia; pseudoaneurysm; sepsis; steal syndrome or ischemia; swelling, irritation, or pain; thrombosis; toxic or allergic reaction; venous hypertension (arm swelling); vessel, nerve, or avf damage or rupture; wound problem.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
WAVELINQ 4FR
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11395145
Report Number9616666-2021-00022
Device Sequence Number3131901
Product Code PQK
UDI-Device Identifier00801741182754
UDI-Public(01)00801741182754
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Literature,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW04200
Device Catalogue NumberW04200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexFemale